MathSciNet Relay Station
MathSciNet bibliographic data
MR2461741 46H05 (46H20 46J05 46K05)
Oudadess, Mohamed Bounded structures of uniformly $A$-convex algebras. Banach J. Math. Anal. 3 (2009), no. 1, 19–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement